@article{1195570898,
author = {Komatu, Y\^usaku},
title = {On functions harmonic in a circle, with special reference to Poisson representation},
journal = {Proc. Japan Acad.},
volume = {28},
number = {10},
year = {1952},
pages = { 342-346},
language = {en},
url = {http://dml.mathdoc.fr/item/1195570898}
}
Komatu, Yûsaku. On functions harmonic in a circle, with special reference to Poisson representation. Proc. Japan Acad., Tome 28 (1952) no. 10, pp. 342-346. http://gdmltest.u-ga.fr/item/1195570898/